A Tikhonov-type method for solving a multidimensional invers…
Established
19
Citations10
Refs2011
Year
Search Works
Work Details
- DOI 10.1016/j.cam.2011.10.007
- OpenAlex ID W2046719238
- Type Article
- Language EN
- Published 20 Oct 2011
- Volume 236 (7)
- Pages 1766–1774
- Source Journal of Computational and Applied Mat…
- Publisher Elsevier BV
- FWCI 1.14
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 30 Oct 2026
External Links
MENU
0
A Tikhonov-type method for solving a multidimensional inverse heat source problem in an unbounded domain
Article 2011 EN Bronze
19
Citations
10
References
2
Authors
1.14
FWCI
Citations by Year
Last 12 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Xiangtuan Xiong Corresponding | Northwest Normal University (CN) | |
| 2 | Junxia Wang | Northwest Normal University (CN) |
Related Works
10Data: OpenAlex